Current time in Korea 02:51 Oct 21 (Sat) Year 2017 KCS KCS Publications
KCS Publications
My Journal Log In Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 27, Number 8
BKCSDE 27(8)
August 20, 2006 

 
Title
Diffusion-Controlled Reactions Involving a Reactant with Two Reaction Sites: Evaluation of the Utility of Wilemski-Fixman Closure Approximation
Author
Jesik Uhm, Jinuk Lee, Changsun Eun, Sangyoub Lee*
Keywords
Diffusion-controlled reaction, Reactant with multiple reaction sites, Wilemski-Fixman closure approximation
Abstract
By using two different computer simulation methods, of which one produces exact results while the other is based on the Wilemski-Fixman closure approximation, we evaluate the utility of closure approximation in calculating the rates of diffusion-controlled reactions involving a reactant with multiple reaction sites. We find that errors in the estimates of steady-state rate constants due to closure approximation are not so large. We thus propose an approximate analytic expression for the rate constant based on the closure approximation.
Page
1181 - 1185
Full Text
PDF